# SDR SWAA2024081309144

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT PAX CABIN BS1025 RBL1 WL208.<[01] REMOVED CORROSION FROM WEB AT AFT PASSENGER CABIN BETWEEN BS 1016 TO 1030 RBL 0 TO RBL 3 WL 208; BLEND OUT MEASURE L: 14' W: 2.3 D: .002' FROM ORIGINAL THICKNESS OF .040' IAW SRM 51-10-02-0G-0. NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. ACCOMPLISHED REPAIR AT AFT SHEAR WEB IAW EA 24-153-01853;[02] VERIFIED CORRECTIVE ACTION 1.
